Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 3 > No. 2


A Modified Palindromic Symmetry Model for Square Contingency Tables with Ordered Categories

PP: 109-115
Kiyotaka Iki, Takeshi Oda, Sadao Tomizawa,
For the analysis of square contingency tables with the same row and column ordinal classifications, McCullagh (1978) considered the palindromic symmetry (PS) model, which has a multiplicative form for cumulative probabilities that an observation will fall in row (column) category i or below and column (row) category j (> i) or above. The present paper proposes a modified PS model which indicates that (1) the symmetric odds for cumulative probabilities with distance 1 from main diagonal of the table are constant and (2) there is the structure of quasi-symmetry for them with distance k (≥ 2). Also the present paper gives the decomposition of the symmetry model using the proposed model. Examples are given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved